# SDR 20000831SH020

- Difficulty date: August 8, 2000
- Submitted: August 31, 2000
- Operation: General aviation
- Aircraft: N41106
- Make and model: Cessna 421B
- Aircraft serial: 421B0589
- Engine: Cont GTSIO520H
- System (JASC): 8011 · Engine Starter
- Part: Adapter
- Part number: 643259A40
- Condition: Worn
- Location: Shaft Gear Teeth
- Part time: 781 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED STARTER ADAPTER FROM LEFT POSITION FOR VISUAL INSPECTION PER TCM CRITICAL SB NR CSB94-4C, PART 3.  FOUND UNACCEPTABLE HEAVY WEAR, SPALLING AND PITTING FULL TOOTH WIDTH PER FIGURE 6.  (X)
